# SDR AALA202203300656

- Difficulty date: March 20, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 88,031 hours, 10,730 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 113W925011
- Condition: Separated
- Location: Zone 500 - Lh Wi
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DEPARTURE FROM BCN, LEFT WING # 2 FLAP FAIRING SEPARATED FROM AIRCRAFT DAMAGING THE LEFT AFT OUTBOARD FLAP. FLIGHT DECLARED AN EMERGENCY AND RETURNED TO BCN, LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203218189: REPLACED FLAP PER AMM 27-51-21-801. REPLACED OUTBOARD FLAP INBOARD AFT FAIRING AS PER AMM 27-51-22 AND 27-51-28 AND ADJUSTMENT ACCOMPLISHED PER AMM 27-51-28. OPERATIONAL CHECK OF FAIRING NORMAL. (SEE AALA202203280656 FOR FAIRING PART INFO)** (CLOSED)
